# SDR GTIA2020031935106

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 60,335 hours, 23,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 8000 IN CLOUDS FA REPORTED FOUL SMELL IN CABIN WE TURNED OFF PACK 2, SMELL WENT AWAY-PERFORMED TSM 05-50-00-810-813-A NO LEAK FOUND ON ENG #1 OR 2 AND APU
